# SDR REXA2024102801053

- Difficulty date: February 10, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 J-ANGLE IS CORRODED. REMOVED,  LOCATED AND DRILLED NEW SERVICEABLE FWD J ANGLE ASSEMBLY P/N CC670-34095-1 AT FS 280 BETWEEN LBL 11 AND RBL 11 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED NEW SERVICEABLE FWD J ANGLE ASSEMBLY P/N CC670-34095-1 AT FS 280 BETWEEN LBL 11 AND RBL 11 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
